# SDR A6WA201140202

- Difficulty date: March 15, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON PANEL 410BT ANGLE CRACKED.  R & R LT PYLON PANEL 410BT ANGLE IAW SRM 51-42-06.
